# SDR AALA201909039013

- Difficulty date: September 3, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 66,084 hours, 25,487 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: SMOKE FWD LAV ECAM AND WARNING MASTER ACTIVATED FOR APPROXIMATELY 10 SEC IN FLIGHT NO ODOR, SMOKE OR LIQUID DETECTED WHEN INSPECTED. PERFORMED OPERATIONAL CHECK LAV SMOKE DETECTION SYSTEM IAW AMM 26-17-00 . OPS CHECK GOOD NO OTHER DETECT NOTED THIS TIME.
